# SDR DALA2023071705767

- Difficulty date: July 16, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 79,503 hours, 10,464 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3311 AFTER ENG SHUTDOWN AND CAB PRESS DIFFERENTIAL = 0 HAD RED BLINKING LIGHTS ON ALL CABIN DOORS. CAB ALT = -100. CORRECTIVE ACTION: CAB PRESS SW SYS RESET PFMD SATIS. (4932798)
